Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Measure and Cardinality

James M. Briggs and Thomas Schaffter
The American Mathematical Monthly
Vol. 86, No. 10 (Dec., 1979), pp. 852-855
DOI: 10.2307/2320153
Stable URL: http://www.jstor.org/stable/2320153
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Measure and Cardinality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
852
    852
  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854
  • Thumbnail: Page 
855
    855